# SDR UPS204018

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND RT WING INBD FOREFLAP HAS DELAM ON UPPER SURFACE.  REMOVED DISBONDED SKIN AND DELAMINATION OF PREV REPAIR.  FINAL REPAIR PER SRM 51-40-6.
